# SDR SWIA2018030144340

- Difficulty date: January 29, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 33,816 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Chafed
- Location: Lt & Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT REAR SPAR WEB COVER PANELS ARE CHAFED AND HAVE MULTIPLE POINTS OF CORROSION.   REPLACED THE  SPAR WEB COVER PLATES IAW SRM.
